# SDR SWAA2025072493934

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 41,620 hours, 19,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING EMERGENCY LIGHT IN CABIN LOOSE.  SECURED THE EMERGENCY EXIT CEILING LIGHT ASSY IAW AMM 33-51-00.
